MathSciNet Relay Station
MathSciNet bibliographic data
MR1039262 (92c:46077) 46L80 (19K14 46M20)
Phillips, John; Raeburn, Iain Voiculescu's double commutant theorem and the cohomology of $C\sp *$-algebras. Proc. Amer. Math. Soc. 112 (1991), no. 1, 139–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement